Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 5, Pages 158–177 (Mi aa1126)  

This article is cited in 10 scientific papers (total in 10 papers)

Research Papers

Domination of semigroups and estimates for eigenvalues

G. V. Rozenblum

Department of Mathematics, Chalmers University of Technology, Göteborg, Sweden

Full text: PDF file (1128 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:5, 831–845

Bibliographic databases:

Received: 24.12.1999

Citation: G. V. Rozenblum, “Domination of semigroups and estimates for eigenvalues”, Algebra i Analiz, 12:5 (2000), 158–177; St. Petersburg Math. J., 12:5 (2001), 831–845

Citation in format AMSBIB
\Bibitem{Roz00}
\by G.~V.~Rozenblum
\paper Domination of semigroups and estimates for eigenvalues
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 5
\pages 158--177
\mathnet{http://mi.mathnet.ru/aa1126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1812946}
\zmath{https://zbmath.org/?q=an:1015.47023}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 5
\pages 831--845


Linking options:
  • http://mi.mathnet.ru/eng/aa1126
  • http://mi.mathnet.ru/eng/aa/v12/i5/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Melgaard M., Ouhabaz E.-M., Rozenblum G., “Negative discrete spectrum of perturbed multivortex Aharonov-Bohm Hamiltonians”, Ann. Henri Poincaré, 5:5 (2004), 979–1012  crossref  mathscinet  adsnasa  isi  scopus
    2. Frank R.L., “Remarks on eigenvalue estimates and semigroup domination”, Spectral and Scattering Theory for Quantum Magnetic Systems, Contemporary Mathematics, 500, 2008, 63–86  crossref  mathscinet  isi
    3. Rozenblum G., Tashchiyan G., “On the Spectral Properties of the Landau Hamiltonian Perturbed by a Moderately Decaying Magnetic Field”, Spectral and Scattering Theory for Quantum Magnetic Systems, Contemporary Mathematics, 500, 2008, 169–186  crossref  mathscinet  isi
    4. Frank R.L., Loss M., Weidl T., “Polya's conjecture in the presence of a constant magnetic field”, J. Eur. Math. Soc. (JEMS), 11:6 (2009), 1365–1383  crossref  mathscinet  zmath  isi  scopus
    5. Frank R.L., “A simple proof of Hardy-Lieb-Thirring inequalities”, Comm. Math. Phys., 290:2 (2009), 789–800  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Frank R.L., Lieb E.H., Seiringer R., “Equivalence of Sobolev Inequalities and Lieb–Thirring Inequalities”, XVIth International Congress on Mathematical Physics, 2010, 523–535  crossref  mathscinet  zmath  isi  scopus
    7. Esposito P., Petralla M., “Pointwise Blow-Up Phenomena for a Dirichlet Problem”, Comm Partial Differential Equations, 36:9 (2011), 1654–1682  crossref  mathscinet  zmath  isi  scopus
    8. Gesztesy F. Mitrea M. Nichols R., “Heat Kernel Bounds For Elliptic Partial Differential Operators in Divergence Form With Robin-Type Boundary Conditions”, J. Anal. Math., 122 (2014), 229–287  crossref  mathscinet  zmath  isi  elib  scopus
    9. Elton D.M., “Approximate zero modes for the Pauli operator on a region”, J. Spectr. Theory, 6:2 (2016), 373–413  crossref  mathscinet  zmath  isi  scopus
    10. Bach V. de Siqueira Pedra W. Lakaev S.N., “Bounds on the Discrete Spectrum of Lattice Schrodinger Operators”, J. Math. Phys., 59:2 (2018), 022109  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:251
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022